| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error.Customer stated that drive support cap was normal.Customer states pump was not exposed to a high magnetic field.Customer was able to clear the alarm but unable to rewind the pump.Customer was unable to describe damage to drive support cap.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with blank display due to moisture damaged electronic assembly.Also moisture damage motor during visual inspection.Unable to perform displacement, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test or verify motor error alarm due to blank display.